I was pleased that I didn’t gain so much weight, it made me have cravings for dirty carbs like crisp, chips and white bread but I used every ounce of will power I had to stop myself as I knew it was because of the pill that I wanted to eat more so I potentially could have easily gained weight. It also made me very bloated too but that subsided when I did some exercise. As expected with any hormone based pill, my sex drive promptly left the chat – no surprise there.
The reason I have stopped taking this pill is because of the constant spotting and unwanted vaginal discharge. I’m very regular but now I don’t know if I’m on my period or not. I always have to wear panty liners or pads because something randomly comes out. And tbh I don’t know what day of my cycle I’m on and for a regular person like me, that is very confusing. I’m waiting for my body to clear out and start again.
Impact whilst taking
Loss of sex drive
Side effects whilst taking
Impact after using
Experience after taking
Had a similar experience?
Leave a short review and help other women find the right method for them